# SDR DLL10953618

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Splice
- Part number: 1554952102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AN INSPECTION OF THE AFT P-DOME STR SPLICE FITTING PER SI 7-66332-12 AND VA 30620, STRINGER 10 FITTING WAS FOUND TO BE CRACKED.  THE SUBJECT FITTING WILL BE RELEASED ON A TIME LIMITED BASIS AND REPAIRED BY REPLACING WITH A SERVICEABLE PART, WITHIN 150 FLIGHT CYCLES OF ISSUANCE.
